... only asked about something to take during menstral time... (that's the only time I got psycho... really angry, ) I was told there was no weight gain... NOT TRUE. now I'm depressed because I've gained 15 lbs.. that won't go away no matter what. I've been on for a year... and want to try without. Besides the weight the other side affects have been manageable. Plus this is a very expensive med. I pay $180 a month with a coupon. I have to say... when I started this I also had a partial hysterectomy... so I have no periods but was told id probably still have the symptoms. I am scared of the anger and anxiety but would slap love to be drug free. Maybe there is something else to take just one week a month?
Ktsimpson; What you really should do is go see the doctor and get a tapering dose of coming off the VIIBRYD you can not just stop it. And by the way when I was taken off the weight came off too after a while. But also ask the doctor about what you can take that well help just during the week of your period they have several different things that do not do this. But I would not try to go off of it myself. and please remember it can take some time to completely come off of it. Most people have the doctor Write out a tapering dose so they can stay on track. I really wish I could be of more help but if you push it too hard you well start to get withdrawal effects. So get it from the doctor and don't let them tell you that you can just stop it. There are still a lot of doctors that have no idea that you can get withdrawals from this class of medications. And it is better to be safe than sorry. Good luck to you it can and well be done so please don't worry. then when your almost off of this one talk about adding something to help with your period problems. Have a great day and try not to worry
- Viibryd Information for Consumers
- Viibryd Information for Healthcare Professionals (includes dosage details)
- Side Effects of Viibryd (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 17 Sep 2011 • 49 answers
Posted 10 Mar 2012 • 5 answers
Posted 18 Nov 2012 • 9 answers
Posted 1 May 2013 • 50 answers
Posted 24 Feb 2016 • 1 answer